# SDR UIEA2020081751776

- Difficulty date: August 15, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,656 hours, 13,227 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP REQUIRES REPLACEMENT DUE TO CORROSION FINDINGS ON REAR SPAR REMOVED AND REPLACED RH IB MAIN FLAP IAW B767 AMM 27-51-03. PERFORMED SATISFACTORY OPS CHECK IAW B767 AMM 27-51-00
